Electron. J. Diff. Eqns., Vol. 2007(2007), No. 91, pp. 1-12.

Reality conditions of loop solitons genus g: hyperelliptic am functions

Shigeki Matsutani

This article is devoted to an investigation of a reality condition of a hyperelliptic loop soliton of higher genus. In the investigation, we have a natural extension of Jacobi am-function for an elliptic curves to that for a hyperelliptic curve. We also compute winding numbers of loop solitons.

Submitted March 16, 2006. Published June 16, 2007.
Math Subject Classifications: 37K20, 35Q53, 14H45, 14H70.
Key Words: Loop soliton; elastica; reality condition; hyperelliptic functions.

Show me the PDF file (291K), TEX file, and other files for this article.

Shigeki Matsutani
8-21-1 Higashi-Linkan
Sagamihara, 228-0811, Japan
email: rxb01142@nifty.com

Return to the EJDE web page